I'm on 400 mg of seroquel. I take it at night because it makes me sleepy. You should be able to tell a difference between the 25 mg and 50 mg. I'm not sure what you're question is. Do you not want to take it? Do you only want to take 25 mg or are you saying it's not working? I would talk to your doctor before you do anything. Don't rely on the medical assistant in the office for medical advise. Still take it through your doctor.
I hope things ease up for you.
Could you try decaff coffee , I drink that & decaff tea aswell now. A warm milk before bed especially with grated nutmeg and cinnamon) can help as can a calcium suppliment half an hour before you go to bed. B vitamins are calming and anti-depressant , so things like porridge oats , brown rice and anything that is wholegrain are good. Chamomile tea is relaxing. Lettuce contains a mild opiate so maybe try to include some in your evening meal or eat a few leaves before bed. Could you try having the warm bath before you go to bed , as getting out of a warm bath into a cooler bedroom tells the body it is time to sleep (I suppose it mimicks the sun setting , getting cooler).
Try to avoid caffiene (inc. cola , chocolate , drinking chocolate etc...) and sugar which will give you a high. Are your dreams ever about things you have seen on TV , read in the paper etc.... it's best to avoid emotional/scary things in the evening. You say sometimes you work late , is your job very stressful?
Unfortunately , even though we smoke to calm ourselves down , it is actually a stimulant and can aggravate anxiety and stress.
I'm sorry I don't know anything about seroquel.
No need to apologise , and you are not rambling. I hope you get this sorted soon.
Take care ,
Hi there Twiggy2 , I'm sorry you're going through this cr4p at the moment ((((HUGS))))
Are you having counselling , it could help with the flashbacks , and might ease some other things that you might be unconsciously stressing about.
I deffinitely think you should go back to the docs as this regime (sp?) is just not working for you.
Take care hun ,